Hi, I started Prozac 12 days ago for OCD and related anxiety etc'. Started gradually at 10mg, increasing every 4 days by another 10mg. Now on 30mg and tomorrow will reach 40mg. In general, my anxiety has increased. Strangely, I feel that each time I increase the dosage I have 1.5 better days and then deteriorate for the other 2.5. I've been prescribed Clonazepam and propanolol to help with the anxiety in the meantime. Last night I took 0.5 mg of Clonazepam and it rarely did anything (in the past that would cool me down very quickly). I also wake up in the middle of the night and immediately need to go to the bathroom as my stomach seems to be working extra fast. Anyone have similar experiences? I understand this is a known side effect but was wondering if and when it will subside? Am in touch with my psychiatrist and hoping it will pass soon and I will feel better. Anyone who can share experience AND encouragement - please do! Should I try to hang in there and ride the side effects? Will it eventually work??
Thank you for your support :-)